# SDR FOTR2022201865

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- Engine: Pwa JT8D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 800, STRINGER 14R FRAME CRACKED.  CUTOUT DAMAGED AREA DIM .8" X 1" IAW  SRM 51-40-4 FIG 1, FABRICATED REPAIR ANGLE FROM 7075-0 .090" DIM. 9" X 1.9" IAW SRM 51-40-4 FIG 1 PO 9009880.  HEAT TREATED REPAIR ANGLE 7075T6 IAW ENGINEERING REPORT 2-37153-801 REV A.  INSTALLED REPAIR ANGLE IAW SRM 51-40-4, FIG 1.
